Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Have fever, headache, throat pain and itching in urinary path. Taking meftal. Any suggestion?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
Question
hi fever,stomac ache, itching in urine path,head ache and throat pain for 3.6 y child. 2 time citralka liquid one dose meftal given
Posted Sun, 3 Mar 2013 in General Health
 
 
Answered by Dr. Uma Rajah Ananth 18 minutes later
Hi XXXXXXX
This can be normal viral fever or urinary infection.

You continue to give paracetamol like calpol or crocin every 6 hrs and meftal whenever needed for high fever ( to be given after food)

Urine routine examination and culture are needed before you give any antibiotic.

The itching may be from any skin irritation or fungal infection in the urinary path.
Look for redness in the skin around her urinary opening.
Keep the area clean and wash frequently and let her change her panties 2-3 times per day.

As she also has cold , It may be the virus responsible for her fever and the itching may be a separate problem.
Anyway urine culture will prove it.
Good luck
God bless
Dr Uma
Above answer was peer-reviewed by
 
Follow-up: Have fever, headache, throat pain and itching in urinary path. Taking meftal. Any suggestion? 11 minutes later
thanku doctor,but why stomach pain? and throat pain also ? is it realated to any digestive problem?last year also she got urinary infection thats why we are suspecting this is also urinary infection.but symptoms of throat pain and stomach pain and one time vomiting and last two day motion not gone , are making only confusions.
 
 
Answered by Dr. Uma Rajah Ananth 23 minutes later
Hi XXXXXXX that is why Ishtar saying that urine culture an routine before antibiotics is a must.
UTI or viral fever both can present with headache ,abdominal pain,vomiting etc.
Cold is in favour of viral infection or flu.

Pain or burning when passing urine is in favour of UTI.

Don't worry.
If there are 2 urinary infections ultrasound abdomen should also be done for kidneys after she recovers this time.

Take care
Dr Uma
Above answer was peer-reviewed by
 
Follow-up: Have fever, headache, throat pain and itching in urinary path. Taking meftal. Any suggestion? 30 hours later
thanks doctor,today our doctor find out it is due to throat infection.for that he suggested to take augmentin for next eight days along with meftal-p .but my child unable to take meftal-p immedatiely she takes vomit so we gave calpal -250 she took and fever also control for next six hrs .can i use calpal along with augmentin instead of meftal-p? and also after every taking time of augmentin she is crying
and telling more throat pain is it normal?
 
 
Answered by Dr. Uma Rajah Ananth 7 hours later
Hi XXXXXXX

Yes, in fact calpol is safer than meftal.
Meftal should be given after food.

You can combine calpol and augmentin,no problem.
Augmentin is a good antibiotic for throat infection.
By tomorrow she should show improvement.
It takes atleast 2-3 days to act .


Throat pain also should respond to calpol . Even if no fever give calpol for another 2 days for throat pain.

Wishing her speedy recovery

Good luck
God bless
Dr Uma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor